1. Alencar R., Aron R., Galindo P., Zagorodnyuk A. Algebras of symmetric holomorphic functions on $l_p$. Bull. Lond. Math. Soc. 2003, 35, 55-64. doi: 10.1112/S0024609302001431
  2. Chernega I., Galindo P., Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra. Proc. Edinburgh Math. Soc. 2012, 55, 125-142. doi: 10.1017/S0013091509001655
  3. Gonzalez M., Gonzalo R., Jaramillo J. Symmetric polynomials on rearrangement invariant function spaces. J. London Math. Soc. 1999, 59, 681-697. doi: 10.1112/S0024610799007164
  4. Holubchak O.M. Hilbert spaces of symmetric analytic functions on $l_1$. Carpathian Math. Publ. 2011, 3 (1), 34-39. (in Ukrainian)
  5. MacDonald I.G. Symmetric Functions and Orthogonal Polynomials. American Mathematical Society. Providence, Island, 1997.
  6. Sachkov V.N. An Introduction to Combinatorial Methods of Discrete Mathematical. Nauka, Moskow, 1982. (in Russian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.